# SDR AALA20150605003

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 43,719 hours, 12,710 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851FJ1
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FIRST OFFICERS AIRSPEED REMAINED STUCK AT 47 KNOTS.  TAKEOFF ABORTED AT APPROX 90 KNOTS.  FOUND FIRST OFFICER`S PITOT TUBE BLOCKED BY DEBRIS.  R & R PITOT IAW AMM 34-11-01.  PERFORMED OPERATIONAL & LEAK CHECK.  SYS CHECKED NORMAL.
